# SDR SWIA200515554

- Difficulty date: September 12, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 7,036 hours, 6,193 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG.  REPLACED RIGHT BPSU IAW AMM 27-51-10, OPERATIONAL CHECK GOOD.
